By Topic

Large families of sequences with near-optimal correlations and large linear span

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
A. Klapper ; Dept. of Comput. Sci., Kentucky Univ., Lexington, KY, USA

In order to build spread-spectrum communication systems based on the CDMA paradigm, it is necessary to have large families of binary sequences with low pairwise correlation values. For these systems to have resistance to certain cryptanalytic attacks and resistance to jamming, the sequences must have large linear span. We describe certain families of sequences that have these desirable properties. The sequences are based on families of quadratic forms over finite fields

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 4 )